MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90; PLATE, FIXATION, BONE
Model Number 02.107.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2015 the patient had a displaced comminuted acute olecranon fracture right elbow which was fixed with a synthes olecranon locking plate, 5 screws in the shaft with bicortical fixation, and 4 locking unicortal screws in the proximal segment.On or about (b)(6) 2016, synthes announced a recall of the system due to the discovery that the system was defective and could cause the radial stem to loosen post-operatively at the stem bone interface.On (b)(6) 2017, the patient underwent revision due to pain, right elbow retained hardware, osteolysis secondary to loose implant - radial head, and failed radial head arthroplasty.Operative findings discovered hyperthropy and synovitis, chondromalacis of capitellum grade ii, grade ii with peripheral spur.The olecranon fracture healed without any loosening or evidence of any osteolysis around olecranon plate and screws.This is report 1 of 12 for (b)(4).
 
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: on (b)(6), 2015 patient had a displaced comminuted acute olecranon fracture right elbow and neck fracture.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14085287
Report Number2939274-2022-01257
Device Sequence Number5276582
Product Code HRS
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA-LCP OLECRANON PL 2H/RT/90; 2.7MM VA LCK SCREW SLF-TAP; 2.7MM VA LCK SCREW SLF-TAP; 2.7MM VA LCK SCREW SLF-TAP; 2.7MM VA LCK SCREW SLF-TAP; 2.7MM VA LCK SCREW SLF-TAP; 2.7MM VA LCK SCREW SLF-TAP; 22 COCR RADIAL HEAD STD HEIGHT/12.5-SILE; 7MM TI STRAIGHT RADIAL STEM 26MM-STERILE; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic